# SDR 07FDEA02642

- Difficulty date: June 29, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RT FUSELAGE SKIN SURFACE WITH MISSING MATERIAL BETWEEN FR 25 AND 26/32 AT STR 29 RT AN APPROVAL FOR THE MISSING MATERIAL WAS OBTAINED.  FEDEX EA 6-5330-113154 WAS ACCOMPLISHED.
